I think that is normal. I know I went through every possible combination of emotions. I actually took a really low dose of Lexapro for about 8 months total I think. It really helped me to not be so all over the place.
I probably should have just exercised more and I would have felt just as good.
I hope you are on more level ground soon. (((HUGS))
Those days suck, huh? I wonder if they ever truly end.
I find it helps to allow myself to wallow in it for a short period of time (which is why I refer to those days as "crying in the shower days") and then doing anything and everything I can to distract myself.
Well, I can't say it necessarily helps, but it makes those days more manageable.
I thought I was doing better, but I guess not. I feel like I am sinking into a deep depression. Several times a day I will get a total feeling of hopelessness.
One minute I will feel fine, the next everything feels hopeless.
I am mad and depressed.
Ah, the proverbial roller coaster. Up on top one minute, down at the bottom the next, with no idea how you are going to get off the damned thing.
Absolutely normal, my friend. And I want to tell you that when you look back, at some point in the future, that you will appreciate what you are feeling right now. Because these emotions, you will see, will not define you, but will define your character and your will.
When all hope is lost, everything is open to you again. Keep on going, man, you are stronger than you think.